Table of Contents
Geometry
Volume 2013, Article ID 573925, 4 pages
http://dx.doi.org/10.1155/2013/573925
Research Article

Certain Results on Ricci Solitons in -Sasakian Manifolds

Department of Mathematics, Kuvempu University, Shankaraghatta, Shimoga, Karnataka 577 451, India

Received 1 April 2013; Revised 26 June 2013; Accepted 26 June 2013

Academic Editor: Giovanni Calvaruso

Copyright © 2013 S. R. Ashoka et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. S. Hamilton, “The Ricci flow on surfaces,” in Mathematics and General Relativity, vol. 71 of Contemporary Mathematics, pp. 237–262, American Mathematical Society, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. T. Ivey, “Ricci solitons on compact three-manifolds,” Differential Geometry and Its Applications, vol. 3, no. 4, pp. 301–307, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. G. Perelman, “The entropy formula for the Ricci flow and its geometric applications,” http://arxiv.org/abs/math/0211159.
  4. R. Sharma, “Certain results on K-contact and (k,μ)-contact manifolds,” Journal of Geometry, vol. 89, no. 1-2, pp. 138–147, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. M. Tripathi, “Ricci solitons in contact metric manifolds,” http://arxiv.org/abs/0801.4222.
  6. A. Ghosh and R. Sharma, “K-contact metrics as Ricci solitons,” Beiträge zur Algebra und Geometrie, vol. 53, no. 1, pp. 25–30, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. G. Nagaraja and C. R. Premalatha, “Ricci solitons in f-Kenmotsu manifolds and 3-dimensional trans-Sasakian manifolds,” Progress in Applied Mathematics, vol. 3, no. 2, pp. 1–6, 2012. View at Google Scholar
  8. C. S. Bagewadi and G. Ingalahalli, “Ricci solitons in Lorentzian α-Sasakian manifolds,” Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, vol. 28, no. 1, pp. 59–68, 2012. View at Google Scholar · View at MathSciNet
  9. S. B. Myers, “Riemannian manifolds with positive mean curvature,” Duke Mathematical Journal, vol. 8, no. 2, pp. 401–404, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. Ingalahalli and C. S. Bagewadi, “Ricci solitons in ()-Trans-Sasakain manifolds,” Journal of Tensor Society, vol. 6, no. 1, pp. 145–159, 2012. View at Google Scholar